Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Suggest treatment for huntington's Disease

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
I have Huntingtons Disease and have been having severe pain with muscle cramping-is this part of my HD-local support group say it is
Posted Mon, 18 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer:
least likely a correlated . symptomatic Rx

Detailed Answer:
Thank you for asking
XXXXXXX presents in three aspects. Cognitive ( memory issues etc) movements (chorea etc) and behavioural ( psychological eg anxiety depressionnetc).
Now your local support group might be rushing here and connecting a simple muscle spams to a genetic mutational disease which does not have such musculoskeletal complaint unless moderate or severe above grade 3 but that then should have and must have associated movement disorders like chorea and parkinsonian features .so I seriously doubt that this simple cramp and spasm o's HD related. Get some rest some muscle relaxants like tizanidine skelaxin etc and some acetaminophen and see for yourself.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor